# SDR SWAA2025061281080

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N8800L
- Make and model: Boeing 737-8
- Aircraft serial: 42633
- Aircraft time: 13,289 hours, 7,281 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Support
- Condition: Broken
- Location: Zone 200 Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15B WEB SUPPORT BROKEN<[01] OK TO CON?T PER MEL 25-22-01A. SP1B AUTH#260390;[02] R & R DIAPHRAGM REF CMM 25-23-60
